# SDR DALA2025060604318

- Difficulty date: June 5, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 74,801 hours, 28,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1007562) AFT CARGO COMP. WASTE TANK AREA, INTERCOSTAL AT STA 907 TO STA 927 HAS CORROSION LOCATED BETWEEN S-25L AND S-24L. LOCATED AND DRILLED NEW INTERCOSTAL IAW B737-800 SRM 51-40-05,TREATED AND PRIMED NEW HOLES IAW B737-800 SRM 51-20-01,INSTALLED NEW INTERCOSTAL IAW B737 SRM 51-40-02.
